Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 133, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 13, 2014, 2:51 PM CDT for Marion County, Missouri. It took effect at Oct 13, 2014, 7:50 PM CDT. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 2:51 PM CDT (19:51 UTC)
- In effect from
- Oct 13, 2014, 7:50 PM CDT
- Expired
- Oct 15, 2014, 8:23 PM CDT
- In force
- 49 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Marion County, MO
The radar
The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North River (MO) at Palmyra (PALM7).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
751
WGUS43 KLSX 131951
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
251 PM CDT MON OCT 13 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
South Fabius River near Taylor
North River at Palmyra
.This Flood Warning is a result of 1-2 inches of rain over the past
24 hours and up to one inch of additional rain through Tuesday night...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-141951-
/O.NEW.KLSX.FL.W.0132.141014T0634Z-141017T0240Z/
/TAYM7.1.ER.141014T0634Z.141015T0000Z.141016T0240Z.NO/
251 PM CDT MON OCT 13 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
The South Fabius River near Taylor
* From late tonight to Wednesday evening.
* At 2:30 PM Monday the stage was 6.2 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage late tonight
and crest near 12.5 feet Tuesday evening. Additional rises are possible.
* Impact: At 12.5 feet...Marion County Road 150 will be flooded near
this height.
* Impact: At 11.0 feet...Both banks begin to overflow low level
farmlands.
* Impact: At 10.5 feet...County Road 117 northwest of Philadelphia
floods.
* Impact: At 10.2 feet...The river begins flooding the right bank
just downstream of the County Road 319 bridge at the gage.
* Impact: At 10.1 feet...Marion County Road 310 begins flooding just
west of the east end of the road, the intersection with County Road
365.
* Impact: At 9.5 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/14 10/15 10/16 10/17 10/18
South Fabius River
Taylor 9.5 6.19 11.4 11.6 8.0 4.9 3.6
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$
MOC127-141950-
/O.NEW.KLSX.FL.W.0133.141014T0050Z-141016T0123Z/
/PALM7.2.ER.141014T0050Z.141014T0600Z.141015T0123Z.NO/
251 PM CDT MON OCT 13 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
The North River at Palmyra
* From this evening to Tuesday evening.
* At 2:30 PM Monday the stage was 12.4 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast: The river is forecast to rise above flood stage this evening
and crest near 16.1 feet overnight tonight. Additional rises are possible.
* Impact: At 16.0 feet...Left bank begins to flood near the gage.
* Impact: At 14.0 feet...Marion County Rd 341 north of Palmyra
inundated. Significant agricultural land flooding...right bank.
* Impact: At 13.5 feet...County Road 333, east of Palmyra, begins to
flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/14 10/15 10/16 10/17 10/18
North River
Palmyra 13.0 12.35 16.0 10.9 7.4 5.9 5.5
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$2 follow-up statements
566
WGUS83 KLSX 140237
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT MON OCT 13 2014
...The flood warning continues for the following rivers in
Missouri...
South Fabius River near
...Taylor
North River at
...Palmyra
.This Flood Warning is a result of 1 to 2 inches of rain the past
24 hours and up to 1 inch of rain forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-150237-
/O.EXT.KLSX.FL.W.0133.000000T0000Z-141016T0848Z/
/PALM7.2.ER.141013T1951Z.141014T1200Z.141015T0848Z.NO/
937 PM CDT MON OCT 13 2014
The Flood Warning continues for
the North River at Palmyra
* until late Wednesday night.
* At 8:30 PM Monday the stage was 15.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 16.4 feet early on
Tuesday morning. The river will then fall below flood stage
Wednesday morning.
* Impact: At 16.0 feet...Left bank begins to flood near the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/14 10/15 10/16 10/17 10/18
North River
Palmyra 13.0 15.74 16.4 12.2 8.3 6.4 5.7
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC127-150237-
/O.EXT.KLSX.FL.W.0132.141014T1108Z-141017T1430Z/
/TAYM7.1.ER.141014T1108Z.141015T1200Z.141016T1430Z.NO/
937 PM CDT MON OCT 13 2014
The Flood Warning continues for
the South Fabius River near Taylor
* from Tuesday morning to Friday morning.
* At 8:30 PM Monday the stage was 8.3 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage early
on Tuesday morning and will crest near 11.6 feet by Wednesday
morning. The river will fall below flood stage by late Thursday
morning.
* Impact: At 11.0 feet...Both banks begin to overflow low level
farmlands.
* Impact: At 10.5 feet...County Road 117 northwest of Philadelphia
floods.
* Impact: At 10.2 feet...The river begins flooding the right bank
just downstream of the County Road 319 bridge at the gage.
* Impact: At 10.1 feet...Marion County Road 310 begins flooding just
west of the east end of the road, the intersection with County Road
365.
* Impact: At 9.5 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/14 10/15 10/16 10/17 10/18
South Fabius River
Taylor 9.5 8.30 9.6 11.6 10.0 6.0 4.0
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$824
WGUS83 KLSX 141109
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
609 AM CDT TUE OCT 14 2014
...The flood warning is cancelled for the following rivers in
Missouri...
North River at Palmyra affecting Marion County
.This Flood Warning was the result of 1 to 2 inches of rain the past
24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-141139-
/O.CAN.KLSX.FL.W.0133.000000T0000Z-141016T0848Z/
/PALM7.1.ER.141013T1951Z.141014T0215Z.141014T0709Z.NO/
609 AM CDT TUE OCT 14 2014
The Flood Warning is cancelled for
the North River at Palmyra.
* At 5:30 AM Tuesday the stage was 10.3 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 2:09 AM Tuesday.
* Forecast: The river will continue to fall to 9.1 feet by tomorrow
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/15 10/16 10/17 10/18 10/19
North River
Palmyra 13.0 10.33 10.3 9.1 7.8 6.5 5.7
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 13, 1:02 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Oct 13, 1:02 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 102 PM CDT Mon Oct 13 2014 .UPDATE: Issued at 1250 PM CDT Mon Oct 13 2014 Expanded tornado watch to include Greene, Jersey, Macoupin and Montgomery in Illinois. Updated grids/zones accordingly. Minor adjustments made to pops and temps. Byrd && .SHORT TERM: (Through Late This Afternoon) Issued at 355 AM CDT Mon Oct 13 2014 Warm front extending from near Joplin to Jefferson City and through the St. Louis Metro area northeast to near Decatur will continue to lift slowly north today as a strong trof and associated wound up surface low moves northeast through Missouri. Strong low level warm advection ahead of the system will produce scattered to numerous showers and thunderstorms this morning. All short-range guidance is very consistent in developing a wave of convection this morning with a break before another round this afternoon. With some dry time and a bit of insolation, MUCAPE in excess of 1000 J/Kg should result. Very strong wind fields and plenty of shear will likely produce severe thunderstorms this afternoon...primarily along and east-southeast of the I-44 corridor. 4km NSSL and NCEP WRF models along with the HRRR develop a strong squall line which moves rapidly east this afternoon. SPC day 1 outlook has about the southeast 1/2 to 2/3 of the area in a slight risk with the moderate clipping Reynolds, Iron and Madison counties. Primary concern will be damaging winds given the very strong wind fields, and there could be a few tornadoes as 0-1km helicity is forecast to be in excess of 200 m2/s2. Lack of steep lapserates aloft precludes a high hail risk. Carney .LONG TERM: (Tonight through Sunday) Issued at 355 AM CDT Mon Oct 13 2014 A strong storm system is still set to deepen and slowly move through our region over the next few days. It will initially close off this evening over far southwestern MO and then not begin to pull away from our region to the east until Wednesday, but its influences will still be felt thru Wednesday night and perhaps into Thursday. The main severe thunderstorm threat from this system will be on its front-end, and is expected to be ongoing early this evening from the lower MS Valley into southern IL. The convective mode by this time is expected to be a squall line with damaging winds and isolated imbedded tornadoes. All indications, though, is that the severe thunderstorm threat should end by 9pm across our region as it pushes east. Heading into late tonight and through Wednesday, the primary focus at this point will be the deformation zone pcpn, which will be best focused down our way using the expected location of the TROWAL and decently strong lo-level convergence. With a system this wrapped up expected, went above MAV MOS PoPs, tapering back to MOS by Wednesday night. Added in some small mentionable PoPs for Thursday in parts of southern IL with the trends all heading in that direction, with stronger indications of more persistent, deep cyclonic flow. MOS temps thru Wednesday look reasonable, but adjusted daytime maxes a bit lower where we expect the most peristent, and high, rain chances to be. Northwest upper flow is still on track for late week and next weekend, with a couple of glancing blows from upper level disturbances on Friday and Sunday, but moisture looks severely limited enough to hold off on chance mention for now. Temps should be near seasonal normals. TES && .AVIATION: (For the 18z TAFs through 18z Tuesday Afternoon) Issued at 102 PM CDT Mon Oct 13 2014 Surface low now near KSZL and continues to track to the north northeast today. So taf sites to remain on warm side with southeast to south winds. With dry slot moving in, should see cigs lift a bit waffling between mvfr and vfr through the afternoon and early evening hours. Then as main cold front begins to move east will see ifr cigs return to KUIN and KCOU tonight with some light rain. As for metro area tafs, could see additional storms fire up this afternoon, but hard to pin down timing and location, so just have showers with vcnty thunder possible through 23z and gusty southeast to south winds. Then winds to diminish towards sunset. Winds to veer to northwest to north at KCOU by 10z Tuesday and by 11z Tuesday at KUIN. As for metro area it will be just after 18z Tuesday when front moves through. Specifics for KSTL: Surface low now near KSZL and continues to track to the north northeast today. So taf sites to remain on warm side with southeast to south winds. With dry slot moving in, should see cigs lift a bit waffling between mvfr and vfr through the afternoon and early evening hours. For metro area, could see additional storms fire up this afternoon, but hard to pin down timing and location, so just have showers with vcnty thunder possible through 23z and gusty southeast to south winds. Then winds to diminish towards sunset. Later tonight will see ifr/mvfr cigs moving in, timing and coverage hard to pin down. Better chances of ifr cigs with cold frontal passage around 19z Tuesday as winds veer to the west and some light rain moves in. Byrd && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Oct 13, 4:30 AM CDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 430 AM CDT MON OCT 13 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 430 AM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT OCCASIONAL THUNDERSTORMS ARE FORECAST FOR THE ENTIRE REGION TODAY...AND WILL CONTINUE THIS EVENING FOR AREAS EAST OF SAINT LOUIS. THE STORMS MAY BE SEVERE...ESPECIALLY FOR SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE WIDESPREAD STRONG TO DAMAGING WINDS, AND A FEW TORNADOES WILL ALSO BE POSSIBLE. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH EARLY THIS EVENING... ESPECIALLY DURING THE LATE MORNING AND AFTERNOON HOURS FOR AREAS SOUTH AND EAST OF SAINT LOUIS. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. TES
In the hours before
Special weather statement, Oct 13, 10:12 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1012 AM CDT MON OCT 13 2014 MOZ072-073-084-099-131630- CRAWFORD MO-IRON MO-REYNOLDS MO-WASHINGTON MO- 1012 AM CDT MON OCT 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON...REYNOLDS...IRON AND CRAWFORD COUNTIES UNTIL 1100 AM CDT... AT 1001 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF THUNDERSTORMS MOVING THROUGH SOUTH CENTRAL MISSOURI. THIS AREA OF STORMS WAS MOVING EAST-NORTHEAST AT 50 TO 55 MPH...AND WILL BRING WIND GUSTS UP TO 40 MPH ALONG WITH VERY HEAVY RAIN TO PARTS OF SOUTHEAST MISSOURI THROUGH MIDDAY. TOWNS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE STEELVILLE...CUBA...BOURBON...ANTHONIES MILL... IRONTON...POTOSI...BUNKER...CHERRYVILLE...VIBURNUM...AND REYNOLDS. THESE STORMS WILL ALSO AFFECT CLEARWATER LAKE RECREATIONAL AREA...DILLARD MILL HISTORIC SITE...ELEPHANT ROCKS STATE PARK...FORT DAVIDSON HISTORIC SITE...JOHNSONS SHUT-INS STATE PARK...ONONDAGA CAVE STATE PARK...TAUM SAUK MOUNTAIN STATE PARK AND WASHINGTON STATE PARK. IN ADDITION...INTERSTATE 44 FROM EXIT 203 TO EXIT 218 WILL ALSO BE IMPACTED BY THIS AREA OF STORMS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAINFALL...PERHAPS AS MUCH AS AN INCH IN AN HOURS TIME....MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. REMEMBER...NEVER DRIVE YOUR VEHICLE ONTO A FLOODED ROADWAY. TRUETT
Special weather statement, Oct 13, 11:11 AM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1111 AM CDT MON OCT 13 2014 MOZ072>074-084-099-131715- CRAWFORD MO-IRON MO-REYNOLDS MO-ST. FRANCOIS MO-WASHINGTON MO- 1111 AM CDT MON OCT 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON...ST. FRANCOIS... REYNOLDS...IRON AND CRAWFORD COUNTIES UNTIL 1215 PM CDT... AT 1108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF THUNDERSTORMS MOVING THROUGH SOUTH CENTRAL MISSOURI. THIS AREA OF STORMS WAS MOVING EAST-NORTHEAST AT 50 TO 55 MPH...AND WILL BRING WIND GUSTS UP TO 40 MPH ALONG WITH VERY HEAVY RAIN TO PARTS OF SOUTHEAST MISSOURI THROUGH MIDDAY. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IRONTON... BISMARCK... STEELVILLE... LEADWOOD... POTOSI... CUBA... ANTHONIES MILL... BOURBON... ELLINGTON... REYNOLDS... THIS STORM WILL AFFECT CLEARWATER LAKE RECREATIONAL AREA...DILLARD MILL HISTORIC SITE...ELEPHANT ROCKS STATE PARK...FORT DAVIDSON HISTORIC SITE...JOHNSONS SHUT-INS STATE PARK...ONONDAGA CAVE STATE PARK...TAUM SAUK MOUNTAIN STATE PARK AND WASHINGTON STATE PARK. THIS STORM WILL ALSO IMPACT... INTERSTATE 44 FROM EXIT 203 TO EXIT 218. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 700 PM. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TILLY
Special weather statement, Oct 13, 12:17 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1217 PM CDT MON OCT 13 2014 MOZ063-065-131800- JEFFERSON MO-ST. LOUIS MO- 1217 PM CDT MON OCT 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS AND JEFFERSON COUNTIES UNTIL 100 PM CDT... AT 1213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DE SOTO...MOVING NORTH AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HILLSBORO... FESTUS... CRYSTAL CITY... HERCULANEUM... PEVELY... CEDAR HILL... BARNHART... ANTONIA... BYRNES MILL... HIGH RIDGE... THIS STORM WILL AFFECT BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE PARK...GOV. DUNKLIN'S GRAVE HISTORIC SITE...MASTODON HISTORIC SITE... ROUTE 66 STATE PARK AND SANDY CREEK COVERED BRIDGE HISTORIC SITE. THIS STORM WILL ALSO IMPACT... INTERSTATE 70 IN MISSOURI NEAR EXIT 231.INTERSTATE 44 FROM EXIT 261 TO EXIT 277. INTERSTATE 55 IN MISSOURI FROM EXIT 170 TO EXIT 191. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TILLY
Local storm report, Oct 13, 12:49 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1249 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM FUNNEL CLOUD 4 NW ARNOLD 38.47N 90.42W
10/13/2014 JEFFERSON MO LAW ENFORCEMENT
PUBLIC REPORT...RELAYED BY JEFFERSON COUNTY DISPATCH
&&
TRUETTLocal storm report, Oct 13, 1:55 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
155 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TORNADO 4 NNW FREEBURG 38.48N 89.94W
10/13/2014 ST. CLAIR IL AMATEUR RADIO
DAMAGE TO SEVERAL ROOFS AND TREES NEAR THE BEND IN
SR13-15 NEAR JEFFERSON ROAD. POSSIBLY MAPLE HILLS AND
LAKE HILLS SUBDIVISIONS
&&
CORRECTED EVENT TIME
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 12:33 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 28 min |
| Oct 13, 12:44 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 46 min |
| Oct 13, 2:51 PM CDT | River Flood Warning | LSX | Marion | 3 days |
| Oct 13, 4:11 PM CDT | River Flood Warning | LSX | Saint Charles | 27 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.